Microgynon 30 - weight gain and temperature

Watch
Anonymous #1
#1
Report Thread starter 11 years ago
#1
Anon or delete please...

Has anyone found that taking this pill has increased your body temperature? I've been getting really hot very easily since around the time i started using it and i'm trying to work out if it's anything i'm doing or just me...
Also, it's made me gain weight a bit (not much, just i'd like to get back to how i was before i started it), would stopping taking it make it easier to lose the weight i've gained if that makes sense?

Thanks.
0
reply
Impreza18
Badges: 7
Rep:
?
#2
Report 11 years ago
#2
what is it for?
0
reply
Fawn
Badges: 12
Rep:
?
#3
Report 11 years ago
#3
You're making me hot.
0
reply
x.Crystal.x
Badges: 2
Rep:
?
#4
Report 11 years ago
#4
Yes! I get really hot just walking down the street nowdays (and in winter). And ive noticed that since i started microgynon, i gained 1.5 stone

EDIT: Ive been on the pill for 3 years
0
reply
Sensei Ju
Badges: 0
#5
Report 11 years ago
#5
I'm off to the docs next week to get taken off it onto something else coz I'm constantly boiling and no matter what I do I can't lose any weight. Bloody Pill.
0
reply
Anonymous #1
#6
Report Thread starter 11 years ago
#6
Hmm... i think i might have a trip to the doctors and see what they say. It's just annoying always feeling hot when everyone else is cold lol! I had a look on google but nothing comes up about the pill and increased temperature...
0
reply
Jelephant
Badges: 12
Rep:
?
#7
Report 11 years ago
#7
Different types of pill have different effects on different people. If you're not happy just talk to your doctor and try another one. I've had no problems at all on microgynon, but it might not be for you. And the pill can't specifically increase your weight, it just increases your appitite. If you just eat normally you shouldn't gain anything.
0
reply
DancinBallerina
Badges: 20
#8
Report 11 years ago
#8
I haven't gained weight from taking this pill, but I have found myself getting hot flushes every so often.
0
reply
DancinBallerina
Badges: 20
#9
Report 11 years ago
#9
(Original post by G8D)
Only place it made my girlfriend gain weight was her tits..

So yes, it does make you hotter.
Oh yea, this as well - I went from a D to an E/EE.
0
reply
Heir-Head
Badges: 0
Rep:
?
#10
Report 11 years ago
#10
I dont think it made me put on weight, though my chest expanded. It did give me a headache everyday though, so they switched me to a different one.
0
reply
smilee172
Badges: 14
Rep:
?
#11
Report 11 years ago
#11
(Original post by Sensei Ju)
I'm off to the docs next week to get taken off it onto something else coz I'm constantly boiling and no matter what I do I can't lose any weight. Bloody Pill.
Not being able to lose weight shouldn't be because of the pill. The pill increases your appetite but can't force you to eat, so just be careful of your diet
0
reply
Ilora-Danon
Badges: 3
Rep:
?
#12
Report 11 years ago
#12
I was on it for 5 years and it had the same effect. Permanent sweating (overheating I call it) and weight gain.
Since I've come off it I've lost all the weight I gained (through diet and exercise) and my temperature has leveled and I'm now a lot cooler than previously.

I suggest you ask your GP to try you on another pill.
0
reply
anonyes
Badges: 0
#13
Report 11 years ago
#13
I'm the complete opposite :/ cold constantly. Havent found it hard to lose weight on it either, but one side effect is incresed appetite as stated before.
0
reply
whatnikkidid
Badges: 0
Rep:
?
#14
Report 11 years ago
#14
I'm on Microgynon but haven't experienced any side effects at all, it depends what suits your body. My advice would be to go to your GP and ask to be put on a different pill. I had a friend who had similar side effects with Microgynon and switched to a different pill where she didn't get any. It all depends, you've just got to figure out what works for you.
0
reply
inksplodge
  • CV Helper
Badges: 17
Rep:
?
#15
Report 11 years ago
#15
The pill doesn't magically make you put on weight; for many, it increases their appetite. You just need to learn to watch what you eat and monitor your weight as appropriate :yep: As for the temperature... Go see your GP I've been on Microgynon and Femodette and never encountered the temperature thing!
0
reply
loopykitten!
Badges: 2
Rep:
?
#16
Report 11 years ago
#16
ive only just started taking it really but i havent relly noticed any of these things, its only been 2 months though so theres time yet, but it hasnt increased my appetite or made me hotter, i seem to be the same temperature.
0
reply
d.b.asf
Badges: 1
Rep:
?
#17
Report 11 years ago
#17
The only side effects I've had from it was increased boob size. Like everyone else is saying- just try and switch to a different pill.
0
reply
andi2036
Badges: 0
Rep:
?
#18
Report 11 years ago
#18
I lost weight on microgyon ... but I did notice I felt sick and hot quite often - although I put this down to exam stress at the time. And I think my boobs got bigger too.
And the reason you put on weight when you go on the pill is that it increases your appetite - not that it actually makes you put on weight really, so if you jut make sure you're eating the same amounts that you used to your weight should go back to normal.
But just like other people have said - just ask your doctor to give you a different one.
0
reply
DancinBallerina
Badges: 20
#19
Report 11 years ago
#19
(Original post by G8D)
B to DD/E. I'm happy about it, she's not.
I didn't even see B cup bra - started with C and then went to D and then pill added value to E/EE.

Ah well - having big boobs isn't everything. More of a hindrance IMO!
0
reply
la fille danse
  • CV Helper
Badges: 17
Rep:
?
#20
Report 11 years ago
#20
(Original post by x.Crystal.x)
Yes! I get really hot just walking down the street nowdays (and in winter). And ive noticed that since i started microgynon, i gained 1.5 stone

EDIT: Ive been on the pill for 3 years
That probably has nothing to do with Microgynon.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Should there be a new university admissions system that ditches predicted grades?

No, I think predicted grades should still be used to make offers (509)
33.66%
Yes, I like the idea of applying to uni after I received my grades (PQA) (627)
41.47%
Yes, I like the idea of receiving offers only after I receive my grades (PQO) (307)
20.3%
I think there is a better option than the ones suggested (let us know in the thread!) (69)
4.56%

Watched Threads

View All